I am a 47 years old. I have developed small blood blisters dark in color on my testical sack. I have about 20 on the right side and about 10 on the left. They are just below the skin and on the underlining veins. The largest is 1/16 of an inch. None have popped nor do they hurt.
My exercise consists of 2 times a week with light weight work and light running.., Taekwondo 2 times per week. I have not had any injuries to this area.
I am currently taking norvasc 5mg, hyzaar, and 1/2 asprin daily.My blood pressure was 140/90 for a long time before going on medication above, now it is in the 120/80 range.
My brother has passed away with complications of Marfan syndrom,I have been checked for this at a marfan clinc with results negative. Father passed away at 47 no autopsy, sudden death while dancing, all I know is he turned blue.
"Blood blisters" can be a result of petechiae which are red spots that result from escape of the blood from the vessels into the surrounding skin.
Tests looking for at the platelet count as well as blood tests evaluating blood coagulation can be considered.
It may be possible that aspirin may be contributing - but this and the options outlined above should be discussed with your personal physician.
Followup with your personal physician is essential.
This answer is not intended as and does not substitute for medical advice - the information presented is for patient education only. Please see your personal physician for further evaluation of your individual case.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.